our 17 year old cairn terrier has been on Apoquel for 4 mos. the itching, decreased but never stopped. He has been lethargic, urinating more then usual. He has urinated in front of me, also not wanting to stay outside, or even go outside. which is causing more messes to clean up. He has had two seizures which he has never had his whole life. I believe it is the medication that has caused them. He takes mg. tablets, we decreased it to 1/2, he is still having all the symptoms I have described but the seizures started at 1/2 the dose. I am very much convinced Apoquel has caused the seizures.
Unfortunately cancer doesn't follow many rules about how it responds to things. My second rottie B'Elanna had paraneoplastic syndrome with immune-mediated hemolytic anemia, a very similar condition. We thought she just had IMHA until her stomach literally fell apart. She responded to treatment (she was on prednisolone, azathioprine, doxycycline, and azithromycin for suspected Bartonella infection) slowly for about a month, then just crashed and burned. We thought it was a perforated ulcer due to the pred, but the surgeon said her whole stomach was very friable, and biopsy results which came up a week after she died said she had cancer. We tried to get her stomach back together, but she had post-surgery complications (pulmonary thromboembolism, probably stomach fell apart again), so I had to euthanize her.
Hi my gypsy weigh 28 lb we gave her third round of ph 6 on 02 12 2016 she has just started drinking large amounts of water as to emptying a 12 Oz bowl then in 30 minutes she will do it again. Then there maybe a day in between she will drink normal then back at it again. It’s like she can’t get enough water. She eats good and has plenty of energy. She is 9 years old. They gave her the pH 6 shot with her annual shots we were not told not to mix the two they just her increase thirst be do to the pH 6 shot. Any information you can shed would be helpful thanks Debra mayo